# SDR DALA2024021302008

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0195775) FWD CARGO COMPARTMENT RH ZEE CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA500A TO STA 500L. REMOVED AND REPLACED RH ZEE CHANNEL FROM STA 500A TO STA 500L I.A.W B737 SRM 51-40-02-0G AND DWG # 143A7500 INSTALLED SPLICE ON ZEE CHANNEL SECTION PER B737 SRM 53-00-53-2R-6.
